# SDR SOK2001F00000

- Difficulty date: May 20, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N281LF
- Make and model: Boeing 737-2L9
- Aircraft serial: 22701
- Engine: Pwa JT8D17A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Helicoil
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CCS - FLT LR611 - DURING LANDING, ENGINE NR 2 WAS SHUTDOWN DUE TO LOSS OF OIL AND LOW OIL PRESSURE LIGHT.  AT CCS STATION, FOUND THAT AN OIL PRESSURE FITTING CORRESPONDING TO THE OIL BYPASS PRESSURE SWITCH WAS LEAKING, CHANGED HELICOIL AT THIS FITTING AS PER PWA MM 79-23-1 AND PWA MM 72-00 PAGE 518 DS PAR 3.  ENGINE TEST WAS PERFORMED AS PER BMM 71-00.  TEST RESULT WAS SATISFACTORY, THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
